| Model Number |
ENF-V3 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely stress led to component failure.Olympus detected this issue during device servicing, therefore there is no information of customer reported date of event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The rhino-laryngo videoscope was returned to the service center with a report of failed the leak test.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection, the device exhibited a chip on the adhesive of the objective lens.There was no patient involvement.